# SDR VNAA2018041799910

- Difficulty date: April 14, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 33,728 hours, 33,569 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 601R57212772
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG TRUNNION FITTING FOUND TO HAVE A CRACK INDICATION IN FASTENER HOLE NR 3 GOING AFT I/B SIDE OF HOLE 80%FCH FAILED NDT INSP.  REWORKED FASTENER HOLES IAW REO 601R-57-21-2772
